Last update: Sat Oct 14 02:10:30 MDT 2017
@Article{Landau:1968:CSU,
author = "H. G. Landau",
title = "Computer solution of the ultracentrifuge equation",
journal = j-BULL-MATH-BIOPHYS,
volume = "30",
number = "2",
pages = "205--213",
month = jun,
year = "1968",
CODEN = "BMBIAO",
DOI = "https://doi.org/10.1007/BF02476690",
ISSN = "0007-4985 (print), 2376-8398 (electronic)",
ISSN-L = "0007-4985",
bibdate = "Thu Jun 29 10:33:13 MDT 2017",
bibsource = "http://www.math.utah.edu/pub/tex/bib/bullmathbiophys.bib",
URL = "http://link.springer.com/article/10.1007/BF02476690",
acknowledgement = ack-nhfb,
fjournal = "Bulletin of Mathematical Biophysics",
journal-URL = "http://link.springer.com/journal/11538",
}